- -

Markovian modeling for dependent interrecurrence times in bladder cancer

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Markovian modeling for dependent interrecurrence times in bladder cancer

Show full item record

García Mora, MB.; Santamaria Navarro, C.; Rubio Navarro, G. (2020). Markovian modeling for dependent interrecurrence times in bladder cancer. Mathematical Methods in the Applied Sciences. 43(14):8302-8310. https://doi.org/10.1002/mma.6593

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/164421

Files in this item

Item Metadata

Title: Markovian modeling for dependent interrecurrence times in bladder cancer
Author: García Mora, María Belén Santamaria Navarro, Cristina Rubio Navarro, Gregorio
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] A methodology to model a process in which repeated events occur is presented. The context is the evolution of non-muscle-invasive bladder carcinoma (NMIBC), characterized by recurrent relapses. It is based on the ...[+]
Subjects: Bladder cancer , Covariates , Dependent interrecurrence times , Erlang distribution , Flowgraph model , Nonstationary Markovian arrival process , Phase-type distribution , Survival
Copyrigths: Cerrado
Source:
Mathematical Methods in the Applied Sciences. (issn: 0170-4214 )
DOI: 10.1002/mma.6593
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/mma.6593
Type: Artículo

This item appears in the following Collection(s)

Show full item record